On weakly infinite-dimensional subspuees

Tom 140 / 1992

Piet Borst Fundamenta Mathematicae 140 (1992), 225-235 DOI: 10.4064/fm-140-3-225-235

Streszczenie

We will construct weakly infinite-dimensional (in the sense of Y. Smirnov) spaces X and Y such that Y contains X topologically and $dim Y = ω_0$ and $dim X = ω_0 + 1$. Consequently, the subspace theorem does not hold for the transfinite dimension dim for weakly infinite-dimensional spaces.

Autorzy

  • Piet BorstDepartment of Mathematics
    Free University
    De Boelelaan 1081
    1081 HV Amsterdam, The Netherlands

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek